# SDR CALA2017051901494

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 72,683 hours, 8,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 51HJK EMERGENCY EXIT LIGHT INOP. FOUND LOOSE CONNECTOR UNDERNEATH THE SEAT, RECONNECTED CONNECTOR AND OPS CHECKED GOOD.
